# SDR USAA070418

- Difficulty date: June 5, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 50,436 hours, 50,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 6561777505
- Condition: Cracked
- Location: Bs 360 S14l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 360, S-14L, CHANNEL SPLICE HAS CRACK.  REMOVED DAMAGED CHANNEL SPLICE & INSTALLED NEW SPLICE PER SRM 51-10-02, 51-40-02, DEFECT SIZE:  1 INCH.
